# SDR AALA2018061989037

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 27,084 hours, 10,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE AIRCRAFT ARRIVED, THE GATE AGENT WAS NOT ABLE TO OPEN THE FOWARD ENTRY L1 DOOR.   AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND A SCREW BROKEN AT THE UPPER RADIUS LINK THROUGH GUIDE ARM TO LOWER RADIUS LINK ON FOWARD ENTRY DOOR ATTACH POINT.  MAINTENANCE REPLACED THE PIN ASSEMBLY AND HARDWARE IAW MM 521-11-21-400 AND PERFORMED SATISFACTORY OPS CHECK.
